Hello Dr. Lupo!
I have Graves Disease (diagnosed end of Oct.2012) and will be seeing my doctor late next week for a follow up appointment. I'm concerned about my recent blood work. My results from 7 weeks ago (December 2012) indicated my free T4 and free T3 were in the mid normal range after being on Tapazole (15 mg) for about six weeks. The TSH at that time was still stuck at .01. I was told to continue the 15 mg (10 mg am; 5 mg pm) and go for blood work a couple of weeks before my appointment in late February. Now fast forward 7 weeks later, I was expecting the TSH to still be stuck at .01 but no. The TSH is now 5, the free T4 is 9 (normal 12 - 22) and my free T3 is now at 3.3 (normal 2.6 - 5.7). Should I be concerned? This looks like I'm now hypo. Should I be looking at the TSH at this point as well? Is this typical for the free T3 to still be in the normal range? Do you suggest I contact my doctor sooner than wait til next week to discuss a dosage reduction?
Thanks so much!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.